# SDR AALA20110811TUL06

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO CORROSION ON DOOR BEAM UPPER AND LOWER LEGS STATIONS 636 TO 693 LONGERON 28 RIGHT.  INSTALLED BEAM DOUBLER PER AARD 53-10-00-3.
